# SDR CALA2016061395442

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 66,038 hours, 25,139 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BATTERY EMERGENCY LT MSG DURING EMEGENCY LIGHT TEST IAW NR 2 SERVICE CHECK.  POWER UP ACFT AND ACP TASK 33-51-00-710-007-B.  OPS TEST OF EMERGENCY LIGHTING BY LIGHT EMEGENCY RG PUSHBUTTON SWITCH.  TEST OK.
